MAUDE Adverse Event Report: AESCULAP AG COLUMBUS CR DD GLID.SURFACE T1/1+ 14MM; KNEE ENDOPROSTHETICS

AESCULAP AG COLUMBUS CR DD GLID.SURFACE T1/1+ 14MM; KNEE ENDOPROSTHETICS
Model Number NN212
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient was patient implanted with a columbus cr dd glid.Surface t1/1+ 14mm (part # nn212) on an unspecified date.Reportedly the patient had significant stiffness and has a revision surgery scheduled for (b)(6) 2024.The revision will be for a right total knee arthroplasty of polyethylene exchange.An implant kit was confirmed to be available for shipment to the customer facility.
 
Additional Manufacturer Narrative
Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
Corrected information: d4 primary unique udi number.Additional information: f9 approximate age of device.Manufacturing site evaluation: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.The device history records (dhr) were reviewed for the available lot number; the device was found to be within specification at the time of production.All device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
COLUMBUS CR DD GLID.SURFACE T1/1+ 14MM
Common Device Name
KNEE ENDOPROSTHETICS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key20416157
Report Number2916714-2024-00159
Device Sequence Number8209605
Product Code JWH
UDI-Device Identifier04038653358878
UDI-Public(01)04038653358878(17)230430(10)52431595
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/01/2024
Report Date (Section F) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberNN212
Device Catalogue NumberNN212
Device Lot Number52431595
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/13/2024
Device Age6 YR
Event Location Hospital
Date Report to Manufacturer06/18/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/10/2024
Supplement Report FDA Received Date11/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexFemale
Date Report Sent to FDA10/10/2024